Daniel Berend

Senior Academic

Polynomials with roots modulo every integer

Daniel Berend, Yuri Bilu

Given a polynomial with integer coefficients, we calculate the density of the set of primes modulo which the polynomial has a root. We also give a simple criterion to decide whether or not the polynomial has a root modulo every non-zero integer.

Publication language English
Pages 1663-1671
Journal Proceedings of the American Mathematical Society
Volume 124
Issue number 6
Publication status Published - 01.01.1996

Keywords

Congruences
Diophantine equations
Effective number theory
Poincaré sets

ASJC Scopus subject areas

General Mathematics
Applied Mathematics